# SDR R61A2020021030165

- Difficulty date: February 3, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000100
- Aircraft time: 40,606 hours, 24,155 cycles
- Engine: Ge CF348E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF348E5
- Part serial: 193324
- Condition: Failed
- Location: Nr 1
- Part time: 35,594 hours, 22,868 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 1 FAIL. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  R&R ENGINE #1.
